# SDR COMA0260678

- Difficulty date: November 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,242 hours, 15,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 600381095
- Condition: Worn
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5465 CABIN DOOR LATCH CAUTION MESSAGE.REPLACED THE INNER HANDLE LATCH ROLLER.
